TU Darmstadt / ULB / TUbiblio

Continuity of generalized inverses in Banach algebras

Roch, Steffen and Silbermann, B. :
Continuity of generalized inverses in Banach algebras.
In: Studia mathematica, 136 pp. 197-227.
[Article] , (1999)

Item Type: Article
Erschienen: 1999
Creators: Roch, Steffen and Silbermann, B.
Title: Continuity of generalized inverses in Banach algebras
Language: English
Journal or Publication Title: Studia mathematica
Volume: 136
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 15:57
Export:

Optionen (nur für Redakteure)

View Item View Item